MathSciNet Relay Station
MathSciNet bibliographic data
MR2417977 (2009c:13049) 13E15
Dutta, Amartya K.; Onoda, Nobuharu On finite generation of $R$-subalgebras of $R[X]$. J. Algebra 320 (2008), no. 1, 57–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement